# SDR DXTA2009051403650

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 9,900 hours, 8,150 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cam
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE T/R ARM LIGHT CAME ON IN FLIGHT AND ON THE GROUND. THE T/R'S WOULD NOT STOW IMMEDIATLY-ONCE STOWED, THE LT T/R WOULD DEPLOY EVERYTIME THE POWER LEVER WAS ADVANCED.  FOUND LT THRUST REVERSER SEQUENCING CAM LOOSE IN PEDESTAL, ALLOWING OPERATION OF T/R WHILE MOVING THROTTLE BACK AND FORTH. TIGHTENED SEQUENCING CAM, HARDWARE SERVICEABLE. OPS CHECK NORMAL. WORK DONE IAW MM CHAPTER 78-31-00.
